International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 9, Pages 555-561
Consecutive evaluation of Euler sums
Department of Mathematics, Ohio Northern University, Ada 45810, OH, USA
Received 12 June 2001
Copyright © 2002 Khristo N. Boyadzhiev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We describe a simple method for a consecutive evaluation of the
Euler sums , in terms of zeta values.